Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Spotting and cramping after period. Due to tampon remaining inside?

I got my period on Friday. It was heavy all day. Saturday the same. I couldn t sleep Saturday night and was up until about 530am. Around 3am I got up to use the bathroom. I can t remember if I took my tampon out before putting in the next one because I flushed. My period has been almost non existant since then just spotting and cramping. Could the tampon still be in me. I ve felt all around and can t feel anything. But I m frwaking out and too embarrassed to go to the doctor. I just wish I could remember if I took the tampon out. Could it still be there? Wouldn t I know? Or is that why the bleeding stopped because its still in me?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for your query.
A tampon retained high inside the vagina could cause diminished flow.
Please understand that logically there is no way to confirm this apart from consulting a gynecologist, which you should do at the earliest, because apart from decreased bleeding, it could cause severe infection and other complications.
Take care
Answered: Fri, 1 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor